# SDR ASOA2014120911853

- Difficulty date: November 16, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 790-813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED  BS 790 AND 813.70.  REPAIRED IAW SRM 51-45-00-001-001-A01, SRM 51-21-06-01-001-001, AND 53-41-49-001-002.
